# SDR USAA2010090791915

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 27,150 hours, 17,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2580
- Condition: Low Pressure
- Location: R2 Door
- Part time: 27,150 hours, 17,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2036 - DCA-BOS - EMERGENCY EGRESS SYSTEM -  R2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED R2 DOOR ASSIST BOTTLE AS REQUIRED IAW MM 52-10-00.
